# SDR AWXA200501473

- Difficulty date: November 2, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645163A
- Part serial: AM9850
- Condition: Debonded
- Location: Zone 500 - Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED DEBONDED AREA ON THE UPPER AND LOWER SURFACE OF THE NR 3 SPOILER PANEL FROM WBL 229.0L TO WBL 304.5L.  MAINTENANCE REMOVED DAMAGED AREA ON THE NR 3 SPOILER PANEL IAW SRM 51-70-10-2R4.  FABRICATED REPAIR DOUBLER AND REPAIR CORE IAW SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS TO THE NR 3 SPOILER PANEL FROM WBL 229.0L TO WBL 304.5L IAW SRM 51-70-10-2R4.
